Alert archive / West Virginia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 22, NWS Charleston, WV

April 14, 2006Pleasants County, Wood County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 14, 2006, 7:19 PM EDT for Pleasants County, Wood County, West Virginia. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2006, 7:19 PM EDT (23:19 UTC)
Expired
Apr 14, 2006, 7:45 PM EDT
In force
26 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

Counties Pleasants County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 121 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 7:40 PM EDTHAIL 0.88Boaz, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 6:27 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2160 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 142320
SVRRLX
WVC073-107-142345-
/O.NEW.KRLX.SV.W.0022.060414T2319Z-060414T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
719 PM EDT FRI APR 14 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WOOD COUNTY IN WEST VIRGINIA
  PLEASANTS COUNTY IN WEST VIRGINIA

* UNTIL 745 PM EDT

* AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BOAZ...OR ABOUT NEAR WILLIAMSTOWN...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
   BELMONT...
   ST. MARYS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3937 8102 3933 8106 3931 8121 3926 8128
      3922 8129 3930 8156 3935 8154 3940 8147
      3940 8143 3934 8138 3939 8128 3939 8124
      3941 8121

$$

15
2 follow-up statements
000 
WWUS51 KRLX 142331
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
731 PM EDT FRI APR 14 2006

WVC073-107-142345-
/O.CON.KRLX.SV.W.0022.000000T0000Z-060414T2345Z/
WOOD WV-PLEASANTS WV-
731 PM EDT FRI APR 14 2006

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR 
PLEASANTS AND WOOD COUNTIES.

AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WILLIAMSTOWN...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLUSTER...BELMONT...SCHULTZ...ST. MARYS...FEDERAL AND MAXWELL

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR KENTUCKY AND SOUTHEAST OHIO. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR
SOUTHEAST OHIO AND WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3937 8102 3933 8106 3931 8121 3926 8128
      3922 8129 3930 8156 3935 8154 3940 8147
      3940 8143 3934 8138 3939 8128 3939 8124
      3941 8121

$$

18
000 
WWUS51 KRLX 142345
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
745 PM EDT FRI APR 14 2006

WVC073-107-142355-
/O.EXP.KRLX.SV.W.0022.000000T0000Z-060414T2345Z/
WOOD WV-PLEASANTS WV-
745 PM EDT FRI APR 14 2006

THE SEVERE THUNDERSTORM WARNING FOR PLEASANTS AND WOOD COUNTIES 
EXPIRES AT 745 PM EDT.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OF THE WARNED AREA. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR KENTUCKY AND SOUTHEAST OHIO. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR
SOUTHEAST OHIO AND WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3937 8102 3933 8106 3931 8121 3926 8128
      3922 8129 3930 8156 3935 8154 3940 8147
      3940 8143 3934 8138 3939 8128 3939 8124
      3941 8121

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:49 PM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Apr 14, 3:49 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
349 PM EDT FRI APR 14 2006

.SHORT TERM /SATURDAY THROUGH MONDAY MORNING/...

THIS TIME FRAME IS DOMINATED BY A WEAK BOUNDARY MEANDERING SOUTH TO
NORTH THROUGH THE CWA...UNTIL LOW PRESSURE GETS MORE ORGANIZED IN
THE MIDWEST...AND TRAVELS EAST SOUTHEAST ALONG THE BOUNDARY INTO THE
CWA BY 12Z MONDAY MORNING. WITH H85 TEMPS IN THE 12-14C
RANGE...EXPECT WARM DAYS AND NIGHTS TO CONTINUE. SOME SLIGHTLY
COOLER AIR WILL TRY TO INVADE THE NORTH AT TIMES.

BETTER CHANCE OF SHOWERS AND TSTORMS PERHAPS CRW AND SOUTH
SATURDAY...BUT HAVE AT LEAST CHC POPS EVERYWHERE...AS ANY REMNANT
BOUNDARIES FROM DEVELOPMENT FURTHER WEST MAY BE ENOUGH TO GET
SOMETHING GOING...WITH STILL SOME INSTABILITY. LAPSE RATES THOUGH
NOT AS STEEP AS FRIDAY. MODELS THEN HINT AT BOUNDARY MOVING BACK
NORTH SLIGHTLY SUNDAY...AGAIN WITH SHOWER AND TSTORM CHANCES. MORE
HIGHS TRICKY SUNDAY...WITH ENOUGH OF A NORTHERLY COMPONENT TO KEEP
THE NORTH PERHAPS SLIGHTLY COOLER THEN CENTRAL AND SOUTH.

MODELS AND SREF BEGIN TO DIFFER LATE SUNDAY INTO MONDAY MORNING. GFS
KEEPS H5 LOW STRONGER AND CLOSED OFF...AS THE SYSTEM ENTERS THE
CWA...WHERE NAM AND SREF TENDS TO OPEN THE WAVE MORE.
NONETHELESS...THE MORE ORGANIZED SYSTEM SHOULD HAVE A BETTER CHANCE
OF PRODUCING MORE NUMEROUS SHOWERS AND THUNDERSTORMS...WITH COOLER
AIR IN THE MID LEVELS AND BETTER LAPSE RATES LATE SUNDAY EVENING
INTO MONDAY MORNING...ESPECIALLY AFTER HIGHS AGAIN IN THE UPPER 70S
TO LOWER 80S.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...

SYSTEM PULLS OFF TO THE EAST ON MONDAY BRINGING AN END TO THE
PRECIPITATION. SOME MINOR DIFFERENCES EXIST BETWEEN THE NAM AND GFS
FOR MONDAY. GFS HAS BEEN FAIRLY CONSISTENT FROM RUN TO RUN...SO WILL
LEAN TOWARD THE GFS. TUESDAY THEN LOOKS DRY AS HIGH PRESSURE
CONTROLS THE WEATHER. NEXT SYSTEM ON TAP FOR WEDNESDAY AND THURSDAY
AS FRONT ARRIVES FROM THE WEST.

&&

.PREV DISCUSSION...
 /ISSUED 150 PM EDT FRI APR 14 2006/

SHORT TERM /THROUGH TONIGHT/...

AREA IS IN BETWEEN CONVECTIVE COMPLEXES AT THIS TIME...WITH LAST
STORMS PUSHING THROUGH NORTHERN MOUNTAINS AT THIS TIME AND COMPLEX
UPSTREAM DEVELOPING INTO WESTERN INDIANA.  SPC HAS UPGRADED SOUTHERN
OHIO INTO A MODERATE RISK OF SEVERE STORMS AND WITH GOOD HEATING AND
STRONG DESTABILIZATION OF THE ATMOSPHERE THIS AFTERNOON OVER THAT
AREA...EXPECT THE COMPLEX TO STRENGTHEN AS IT MOVES INTO SOUTHERN
OHIO.  THE COMPLEX SHOULD MOVE INTO OUR CWA AROUND 00Z OR SO AND
ROLL EAST ACROSS THE AREA.  WILL CARRY LIKELY TO CATEGORICAL POPS
OVERNIGHT WITH THIS COMPLEX.  COULD CERTAINLY SEE SOME SEVERE
WEATHER THIS EVENING AS THE SYSTEM MOVES INTO THE AREA WITH GREAT
INSTABILITY FOR THE COMPLEX TO FEED ON.

TEMPERATURES WILL REMAIN FAIRLY MILD WITH DEWPOINTS IN THE UPPER 50S
TO LOWER 60S...AND STAYED RELATIVELY CLOSE TO MOS GUIDANCE.

AVIATION...

RAIN COOLED AIRMASS FROM MORNING CONVECTION HAS LEFT SOME LOW CLOUDS
ACROSS NORTHERN SITES.  MVFR CEILINGS SHOULD LIFT TO VFR BY 21Z AS
MIXING TAKES PLACE.  OTHERWISE VFR CONDITIONS SHOULD PREVAIL THROUGH
THE AFTERNOON HOURS BEFORE ANOTHER CONVECTIVE COMPLEX DEVELOPS
UPSTREAM OVER OHIO AND SLIDES EAST INTO THE AREA OVERNIGHT.

SHOWERS AND THUNDERSTORMS SHOULD BE NUMEROUS AND WILL LIKELY BRING
CONDITIONS DOWN BRIEFLY AS THE COMPLEX MOVES THROUGH.  HOWEVER WITH
TIMING STILL BEING A BIT UNCERTAIN...GENERALLY KEPT LOW VFR
CONDITIONS.  PRECIPITATION SHOULD MOVE INTO HTS AREA AROUND 00Z AND
THEN CRW AREA AROUND 01Z AND LAST FOR A FEW HOURS.  A COOL STABLE
AIRMASS WILL DEVELOP BEHIND THE COMPLEX AND COULD KEEP LOW CLOUDS
AROUND THROUGH SATURDAY MORNING.

PREV DISCUSSION...
 /ISSUED 401 AM EDT FRI APR 14 2006/

LONG TERM /SATURDAY THROUGH THURSDAY/...

THE POSITION OF THE BAROCLINIC ZN DICTATES THE FCST IN THE LONG
TERM.  00Z NCEP CHAIN AT A GOOD CONSENSUS WITH FRONT POSITIONED ACR
CNTRL PORTIONS OF CWA THRU SUN MRNG.  MDLS THEN DIVERGE WITH NAM
KEEPING BNDRY STATIONARY...WHILE GFS PUSHES IT N OF THE M/D LINE IN
RESPONSE TO DEEPENING SFC LOW IN THE CNTRL PLAINS.  OPTED FOR
NAM/WRF SLTN...WHICH IS DOING REASONABLY WELL IN DPROG/DT CHARTS.
GFS APPEARS TO HV GRID SCALE FEEDBACK ISSUES SUN NGT THAT IS WHY THE
FRONT RETREATS N INTO SRN PORTIONS OF THE COMMONWEALTH OF PA.

NOW THAT PLACEMENT OF THE FRONT IS RESOLVED...NEXT CHALLENGE IS
TIMING/LOCATION OF MCS...WHICH IS CRUCIAL FOR PLACEMENT OF HIGHEST
POPS AND TEMPS.  BOTH MDLS SHOW ANOTHER MCS TRAVERSING THRU SAT NGT
THEN AGAIN SUN NGT.  ENOUGH CONFIDENCE TO TIP THE SCALES ON POPS TO
LKLY OUTSIDE THE MTNS DURING THE NGT.  NOT TOO WORRIED ABOUT SVR
POTENTIAL WITH NOCTURNAL TSTMS AS INSTABILITY PARAMETERS ARE
MARGINAL.

DEPENDING HOW MANY MCSS HIT AT NGT AND LOCATION OF DAYTIME
CONVECTION OVER THE COURSE OF THREE DAYS...HIGH WATER COULD BECOME A
PBLM.  IF TRAINING OCCURS...RAINFALL AMNTS OVER A FEW DAY PERIOD
COULD EXCEED 3 INCHES.  NOT CONFIDENT ENOUGH TO ADD ANY VERBIAGE
INTO THE HWO ATT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.
&&

SHORT TERM...KM
LONG TERM...RPY
Hazardous weather outlook, Apr 14, 4:52 AM EDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
452 AM EDT FRI APR 14 2006

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-150900-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
452 AM EDT FRI APR 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
THIS EVENING...AS A VERY WARM...MOIST AND UNSTABLE AIR MASS
SETTLES OVER THE AREA. THE HIGHEST POTENTIAL FOR SEVERE WEATHER
WILL BE OVER SOUTHEASTERN OHIO...NORTHEASTERN KENTUCKY...AND
WESTERN WEST VIRGINIA. THE MAIN THREATS WILL BE DAMAGING WIND AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
WEEKEND...MAINLY SUNDAY INTO SUNDAY NIGHT. THE MAIN THREATS WILL
BE DAMAGING WIND AND LARGE HAIL.

WE WILL ALSO BE MONITORING WHERE HEAVY RAINFALL OCCURS...AS FLOOD
WATCHES MAY BE NEEDED WHERE REPEATED EPISODES OF HEAVY RAINFALL
RAISE THREAT FOR SAID RAINFALL BECOMING EXCESSIVE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

TRM / 29

In the hours before

Local storm report, Apr 14, 6:38 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
638 PM EDT FRI APR 14 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             PARKERSBURG             39.26N 81.54W
04/14/2006  U0.25 INCH.      WOOD               WV   PUBLIC
            EVENT OCCURRED BETWEEN
            610 PM 04/14/2006 AND 625 PM 04/14/2006

&&
Local storm report, Apr 14, 6:46 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
646 PM EDT FRI APR 14 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             PARKERSBURG             39.26N 81.54W
04/14/2006  U0.75 INCH       WOOD               WV   PUBLIC
            EVENT OCCURRED BETWEEN
            621 PM 04/14/2006 AND 636 PM 04/14/2006

&&
Local storm report, Apr 14, 6:53 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
653 PM EDT FRI APR 14 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             SAINT MARYS             39.40N 81.20W
04/14/2006  U0.25 INCH.      PLEASANTS          WV   PUBLIC
            EVENT OCCURRED BETWEEN
            633 PM 04/14/2006 AND 648 PM 04/14/2006

&&
Local storm report, Apr 14, 6:56 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
656 PM EDT FRI APR 14 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             SAINT MARYS             39.40N 81.20W
04/14/2006  U0.75 INCH       PLEASANTS          WV   PUBLIC
            EVENT OCCURRED BETWEEN
            637 PM 04/14/2006 AND 652 PM 04/14/2006

&&
Local storm report, Apr 14, 6:59 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
659 PM EDT FRI APR 14 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             SAINT MARYS             39.40N 81.20W
04/14/2006  U0.75 INCH       PLEASANTS          WV   PUBLIC
            EVENT OCCURRED BETWEEN
            641 PM 04/14/2006 AND 656 PM 04/14/2006

&&
Local storm report, Apr 14, 7:19 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
719 PM EDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             LOWELL                  39.53N 81.51W
04/14/2006  E0.75 INCH       WASHINGTON         OH   TRAINED SPOTTER

0706 PM     TSTM WND GST     LOWELL                  39.53N 81.51W
04/14/2006  M62.00 MPH       WASHINGTON         OH   TRAINED SPOTTER

&&

KMC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 12:57 PM EDTSevere Thunderstorm WarningRLXRandolph, Webster33 min
Apr 14, 1:09 PM EDTSevere Thunderstorm WarningRLXPocahontas36 min
Apr 14, 6:09 PM EDTSevere Thunderstorm WarningRLXWayne36 min
Apr 14, 6:28 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo32 min
Apr 14, 6:44 PM EDTSevere Thunderstorm WarningRLXDoddridge, Pleasants, Ritchie, Tyler31 min
Apr 14, 6:56 PM EDTSevere Thunderstorm WarningRLXFayette34 min
Apr 14, 7:21 PM EDTSevere Thunderstorm WarningRLXLogan, Wyoming39 min
Apr 14, 7:23 PM EDTSevere Thunderstorm WarningRLXHarrison37 min
Apr 14, 7:28 PM EDTSevere Thunderstorm WarningRLXFayette, Nicholas32 min
Apr 14, 7:37 PM EDTSevere Thunderstorm WarningRLXTaylor23 min
Apr 14, 7:52 PM EDTSevere Thunderstorm WarningRLXRaleigh23 min
Apr 14, 7:57 PM EDTSevere Thunderstorm WarningRLXBarbour, Upshur48 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.